Georgia, 2009Hail and Damaging Winds in Georgia, June 18, 2009
June 18, 2009 · NWS TAE · 6 events in 4 counties and zones
Evening thunderstorms on the 18th produced reports of large hail, lightning and damaging winds across portions of south central Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $208,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Evening thunderstorms on the 18th produced reports of large hail, lightning and damaging winds across portions of south central Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 18, 3:03 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 18, 3:03 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT THU JUN 18 2009
...DANGEROUS HEAT TO CONTINUE INTO THE WEEKEND...
...HEAT ADVISORIES LIKELY FOR FRIDAY AND SATURDAY AFTERNOONS...
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...OPPRESSIVE DEEP
LAYER RIDGE WILL REMAIN IN PLACE ACROSS THE REGION THROUGH THE
UPCOMING WEEKEND. IN FACT...THE UPPER RIDGE WILL TRANSITION
SLIGHTLY EASTWARD OVER THE NEXT TWO DAYS INTO A MORE FAVORABLE
POSITION FOR INTENSE HEAT. FORECAST HIGHS FOR FRIDAY AND SATURDAY
AFTERNOONS WILL BE BETWEEN 100 AND 102 FOR MOST INLAND AREAS.
COMBINED WITH SFC DEWPOINTS IN THE THE LOWER 70S...HEAT INDEX
VALUES WILL RISE TO AROUND 110 DEGREES FOR THE NEXT FEW
AFTERNOONS. THIS WILL LIKELY NECESSITATE HEAT ADVISORIES BEING
ISSUED BY THE MID SHIFT TONIGHT.
MAY SEE A FEW ISOLATED STORMS TONIGHT FROM TALLAHASSEE EAST WITH THE
AREA ON THE EASTERN FRINGE OF THE UPPER RIDGE. FOR FRIDAY AND
SATURDAY...UPPER RIDGE WILL SHIFT EAST...FURTHER SUPPRESS
CONVECTION...AND PREVENT NORTHERN MCS ACTIVITY TO ROTATE INTO THE
REGION. WILL KEEP ONLY ISOLATED POPS EAST OF THE RIVER NEAR THE
COAST FOR ANY SEABREEZE ACTIVITY THAT DOES DEVELOP.
.LONG TERM (SUNDAY THROUGH THURSDAY)...THE EXTENDED FCST SHOULD BE
VERY SIMILAR TO LAST NIGHTS PACKAGE...AS BOTH THE GFS AND ECMWF
CONTINUE IN GOOD AGREEMENT THAT THE HOT LEVEL UPPER RIDGE WILL
RETROGRADE WESTWARD BACK TOWARDS THE LA/TX REGION...BUT IT DOES NOW
APPEAR THAT THE ONGOING HEAT WAVE MAY LINGER FOR ONE MORE DAY THIS
WEEKEND OVER THE CWA...SO RAISED TEMPS BACK CLOSE TO THE CENTURY
MARK FOR SUNDAY. THEREAFTER...IT STILL APPEARS A BIT TRICKY...AS THE
EASTERN SEABOARD WILL BE IN DEEP LAYER N-NW FLOW ALL THE WAY DOWN TO
THE NORTHERN GULF COAST...AND THIS COULD VERY WELL PUT OUR REGION IN
THE MCS CORRIDOR FOR MUCH OF THE EARLY TO MID WEEK PERIOD...AND THE
GFS IS NOW CONSIDERABLY WETTER THAN THE EURO FROM MON THROUGH
WED...SO FCST CONFIDENCE IS NOT QUITE AS HIGH AS IT WAS LAST NIGHT.
ITS ALSO A BIT EARLY TO SPECULATE ON SEVERE WX PROBABILITIES AT
THIS TIME (ALTHOUGH IT MUST BE NOTED THAT THE MCS CHANNEL HAS BEEN
PRODUCING SOME VERY STRONG STORMS JUST TO OUR N AND NW OVER THE PAST
FEW DAYS)...BUT AT THE VERY LEAST...RAIN CHANCES AND CLOUD COVER
SHOULD BE HIGHER THAN THEY HAVE RECENTLY BEEN...WHICH SHOULD RESULT
IN HIGH TEMPERATURES DROPPING BACK INTO THE LOWER TO MIDDLE 90S
WHICH WILL AT LEAST FEEL LIKE SOME RELIEF DESPITE HIGHS STILL
AVERAGING ABOVE CLIMO LEVELS.
&&
.AVIATION...SCATTERED CU FIELD HAS DEVELOPED ACROSS THE REGION.
THUNDERSTORMS ARE CURRENTLY CONFINED TO THE I-75 CORRIDOR. KVLD
WILL STORM IN THE VICINITY OVER THE NEXT FEW HOURS...AND WILL HAVE
TO WATCH CLOSELY AS ACTIVITY MAY BUILD WESTWARD TOWARD KTLH
THROUGH THE EVENING. STORMS WILL DISSIPATE BY AROUND MIDNIGHT WITH
SKIES CLEARING. MAY SEE SOME MVFR VIS IN HZ/BR LATE TONIGHT.
SCATTERED CU FIELD DEVELOPING AGAIN FOR FRIDAY...ALTHOUGH
THUNDERSTORMS ACTIVITY SHOULD BE VERY ISOLATED IN NATURE.
&&
.MARINE...SFC HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH THE
NEXT SEVERAL DAYS WITH LIGHT WEST TO SOUTHWEST FLOW OVER THE
WATERS. WINDS AND SEAS WILL BE SLIGHTLY ELEVATED NEAR THE COAST
EACH AFTERNOON WITH THE SEABREEZE.
&&
.FIRE WEATHER...STACKED RIDGING ACROSS THE SOUTHEASTERN STATES
WILL PROVIDE SEVERAL MORE DAYS WITH TEMPERATURES APPROACHING OR
EVEN EXCEEDING 100 DEGREES AWAY FROM THE COAST. RELATIVE HUMIDITY
VALUES WILL DROP DOWN INTO THE MIDDLE AND UPPER 30S AS WELL. A FEW
ISOLATED STORMS ARE POSSIBLE INTO THE UPCOMING WEEKEND...HOWEVER
COVERAGE OF THIS ACTIVITY SHOULD BE VERY LIMITED. CRITICAL FIRE
WEATHER CONDITIONS ARE GENERALLY NOT ANTICIPATED DESPITE THE HIGH
TEMPERATURES...HOWEVER WILL HAVE TO WATCH INLAND PORTIONS OF NORTH
FLORIDA ON SUNDAY AS RELATIVE HUMIDITIES ARE EXPECTED TO BRIEFLY
APPROACH 35 PERCENT ALONG WITH HIGH DISPERSIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 101 76 101 76 / 20 20 10 20 10
PANAMA CITY 78 96 80 95 80 / 10 10 10 10 10
DOTHAN 74 101 76 102 76 / 10 10 0 10 10
ALBANY 75 101 76 102 77 / 20 10 0 10 10
VALDOSTA 73 100 74 101 75 / 20 20 10 20 10
CROSS CITY 74 98 74 97 75 / 20 20 10 20 10
APALACHICOLA 77 92 78 92 78 / 10 10 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
CAMP/MROCZKA/GOULD
Hazardous weather outlook, Jun 18, 5:02 AM EST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 AM EDT THU JUN 18 2009
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-191015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
602 AM EDT THU JUN 18 2009 /502 AM CDT THU JUN 18 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
ANOTHER HOT AND FAIRLY HUMID DAY IS IN STORE FOR THE REGION TODAY
AS HIGH TEMPERATURES WILL APPROACH THE 100 DEGREE MARK ACROSS
PORTIONS OF THE INTERIOR THIS AFTERNOON. EVEN NEAR THE COAST...
HIGHS WILL LIKELY REACH THE MID 90S BEFORE THE SEA BREEZE FRONT
PASSES THROUGH WHICH WILL CREATE POTENTIALLY DANGEROUS HEAT
THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THIS AFTERNOON AND EVENING AND A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
DANGEROUSLY HOT AND HUMID WEATHER WILL CONTINUE AT LEAST THROUGH
SATURDAY...AS A STRONG UPPER LEVEL RIDGE REMAINS IN CONTROL OVER
THE AREA. HEAT INDICES WILL BE AROUND 110 BOTH FRIDAY AND
SATURDAY AFTERNOON AND A HEAT ADVISORY WILL LIKELY BE ISSUED FOR
MOST OR ALL OF THE TRI-STATE REGION. SOME RELIEF MAY ARRIVE BY
LATE IN THE WEEKEND THROUGH MID WEEK AS THE UPPER RIDGE RETROGRADES
AND ALLOWS A WEAK COLD FRONT TO PUSH SOUTHWARD INTO THE AREA.
THERE WILL BE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS
MONDAY THROUGH WEDNESDAY AND SOME OF THE STORMS MAY BE STRONG TO
SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
BARRY
In the hours before
Special weather statement, Jun 18, 3:05 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EDT THU JUN 18 2009
FLZ028-029-034-182100-
DIXIE-LAFAYETTE-TAYLOR-
405 PM EDT THU JUN 18 2009
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE...SOUTHERN
LAFAYETTE AND TAYLOR COUNTIES...
* UNTIL 500 PM EDT/400 PM CDT/
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES NORTH OF STEINHATCHEE...MOVING SOUTHWEST
AROUND 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
85-GIBBS
Special weather statement, Jun 18, 4:25 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT THU JUN 18 2009
FLZ028-029-182230-
LAFAYETTE-TAYLOR-
525 PM EDT THU JUN 18 2009
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE AND TAYLOR
COUNTIES...
* UNTIL 630 PM EDT/530 PM CDT/
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF PERRY AND OVER PORTIONS
OF LAFAYETTE COUNTY...MOVING SOUTH-SOUTHWEST AROUND 10 MPH.
DIME SIZE HAIL...AND GUSTY WINDS UP TO AROUND 40 MPH ARE EXPECTED
WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
85-GIBBS
Special weather statement, Jun 18, 5:46 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT THU JUN 18 2009
FLZ028-182345-
TAYLOR-
646 PM EDT THU JUN 18 2009
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY...
* UNTIL 745 PM EDT/645 PM CDT/
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING SOUTH AROUND 10 MPH.
DIME SIZE HAIL...AND WINDS GUSTS UP AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
85-GIBBS
Local storm report, Jun 18, 5:47 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL PERRY 30.11N 83.58W
06/18/2009 E0.50 INCH TAYLOR FL TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
&&
WOOLLocal storm report, Jun 18, 5:54 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 W PERRY 30.11N 83.62W
06/18/2009 E1.25 INCH TAYLOR FL PUBLIC
HAIL REPORTED ON GLENN STREET.
0648 PM HAIL PERRY 30.11N 83.58W
06/18/2009 E1.75 INCH TAYLOR FL PUBLIC
REPORTED ON JEFFERSON STREET.
&&
WOOLLocal storm report, Jun 18, 6:05 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL PERRY 30.11N 83.58W
06/18/2009 E2.75 INCH TAYLOR FL PUBLIC
&&
WOOLEvent by event
3 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.
Hail, Lowndes
- When
- June 18, 6:16 PM EST to 6:17 PM EST
- Where
- Lowndes County, 1.76 mi NNW of (Vld)valdosta Regional Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.793, -83.282
Quarter size hail was reported just north of the Valdosta Regional Airport.
Hail, Berrien
- When
- June 18, 7:25 PM EST to 7:26 PM EST
- Where
- Berrien County, 6 mi SE of Nashville
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.139, -83.178
Nickel size hail was reported.
Thunderstorm Wind, Tift
- When
- June 18, 7:45 PM EST
- Where
- Tift County, 2.2 mi NE of Fender
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 31.384, -83.455
Two large downed trees damaged a barn and dog pen at a residence on Highway 125 South about seven miles southeast of Tifton.
Thunderstorm Wind, Cook
- When
- June 18, 8:10 PM EST to 8:30 PM EST
- Where
- Cook County, Lenox to 0.93 mi S of Adel
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Newspaper
- Coordinates
- 31.270, -83.460
Thunderstorm winds downed numerous trees along a line from Lenox to Adel. Several trees fell on houses. Three large trees were uprooted at a residence on Concord Church Circle near Sparks, with one falling on a trailer. Winds also tore the top off a shelter.
Lightning, Cook
- When
- June 18, 8:25 PM EST to 8:30 PM EST
- Where
- Cook County, Adel
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 31.130, -83.420
Numerous lightning strikes damaged fuses in the City of Adel's electrical system. About 350 electric customers were without power for a few hours.
Thunderstorm Wind, Berrien
- When
- June 18, 9:10 PM EST to 9:15 PM EST
- Where
- Berrien County, 0.95 mi NW of Alapaha to 4.13 mi WSW of Alapaha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 31.388, -83.233
Trees and power lines down with scattered power outages west and southwest of Alapaha.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and Damaging Winds in Texas, June 18, 20092 deaths · $5.8 million · 58 kt wind · 15 events
- Hail and Damaging Winds in Illinois, June 18, 2009$2.5 million · 2 in hail · 43 events
- Hail and Lightning Strike in Colorado, June 18, 20091 injured · $8.5 million · 1.75 in hail · 5 events
- Hail and Damaging Winds in Tennessee, June 18, 20093 injured · $298,000 · 60 kt wind · 27 events
- Hail and Damaging Winds in Nebraska, June 18 to 19, 2009$723,000 · 1.75 in hail · 17 events
- Tornado and Flash Flooding in North Dakota, June 18 to 19, 2009$125,000 · EF1 · 28 events
- Hail and Damaging Winds in Nebraska, June 18 to 19, 2009$675,000 · 1.75 in hail · 16 events
- Flash Flood and Damaging Winds in Kentucky, June 18, 2009$311,000 · 60 kt wind · 30 events
- Hail and Damaging Winds in Minnesota, June 18, 2009$400,000 · 2.5 in hail · 21 events
- Tornadoes and Flash Flood in Minnesota, June 18 to 19, 2009$105,000 · EF1 · 21 events
- Tornado and Flash Flooding in Wisconsin, June 18 to 19, 2009$255,000 · EF0 · 26 events
- Flash Flooding and Damaging Winds in Indiana, June 18, 2009$307,000 · 65 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 172817, 172820, 188064, 188073, 188085, 172826.